# SDR SWAA2019090336490

- Difficulty date: August 21, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORRODED FLOOR TO SIDEWALL SUPPORT BETWEEN BS. 420 TO BS. 500D, LBL 23.  R&R SUPPORT ANGLE IAW SRM.
